# SDR F3LA200200078

- Difficulty date: February 24, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FRAME AT STA 82.7, RBL 10, CRACKED AT SHEAR TIE ATTACH FASTENERS IN AFT CARGO COMPARTMENT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-4.
